# SDR SWAA2021101221622

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A+10; R.B.L. 24; W.L. 154. ; / [10] INSTALLED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500 TO BS 500D RBL24 WL154 IAW SRM 51-40-02-0G-0 AND DWG# 143A7501; [11] VERIFIED CORRECTIVE ACTION ITEM 10.; [12] NO FURTHER ACTIONS REQUIRED; VERIFIED FAULT CORRECTION COMPLETE.
